Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A new class of integral transforms


Author: Ta Li
Journal: Proc. Amer. Math. Soc. 11 (1960), 290-298
MSC: Primary 44.00
MathSciNet review: 0113111
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Antonio Ferri, Elements of aerodynamics of supersonic flows, New York, 1949, pp. 216-221.
  • [2] Hsue-Shen Tsien, Supersonic flow over an inclined body of revolution, J. Aero. Sci. vol. 5 (1938) pp. 480-483.
  • [3] Th. von Kármán and N. B. Moore, The resistance of slender bodies moving with supersonic velocities with special reference to projectiles, Trans. A.S.M.E. vol. 58 (1932) pp. 303-310.
  • [4] M. Bôcher, An introduction to the study of integral equations, London, 1929, p. 8.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0113111-X
PII: S 0002-9939(1960)0113111-X
Article copyright: © Copyright 1960 American Mathematical Society